Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 41, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Mar 7, 2017, 3:33 AM CST for Pulaski County, Illinois; Ballard County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2017, 3:33 AM CST (09:33 UTC)
- Expired
- Mar 7, 2017, 4:00 AM CST
- In force
- 27 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Pulaski County, IL, Ballard County, KY
The radar
The Paducah radar (KPAH), 35 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1686 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
036
WUUS53 KPAH 070933
SVRPAH
ILC153-KYC007-071000-
/O.NEW.KPAH.SV.W.0041.170307T0933Z-170307T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
333 AM CST TUE MAR 7 2017
The National Weather Service in Paducah has issued a
* Severe Thunderstorm Warning for...
Southwestern Pulaski County in southern Illinois...
Central Ballard County in western Kentucky...
* Until 400 AM CST
* At 333 AM CST, a severe thunderstorm was located over Mounds, or 7
miles north of Cairo, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
La Center, Mounds, Mound City and Kevil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Paducah.
&&
LAT...LON 3708 8918 3709 8920 3709 8924 3710 8924
3710 8926 3712 8927 3714 8926 3716 8890
3706 8888
TIME...MOT...LOC 0933Z 269DEG 45KT 3710 8920
HAIL...0.75IN
WIND...60MPH
$$
Smith2 follow-up statements
437
WWUS53 KPAH 070944
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
344 AM CST TUE MAR 7 2017
ILC153-070953-
/O.CAN.KPAH.SV.W.0041.000000T0000Z-170307T1000Z/
Pulaski IL-
344 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PULASKI COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3708 8916 3709 8916 3709 8914 3712 8911
3715 8910 3716 8890 3714 8890 3706 8888
TIME...MOT...LOC 0943Z 269DEG 45KT 3710 8903
$$
KYC007-071000-
/O.CON.KPAH.SV.W.0041.000000T0000Z-170307T1000Z/
Ballard KY-
344 AM CST TUE MAR 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CST
FOR CENTRAL BALLARD COUNTY...
At 343 AM CST, a severe thunderstorm was located near Barlow, or near
La Center, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
La Center, Mound City and Kevil.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Paducah.
&&
LAT...LON 3708 8916 3709 8916 3709 8914 3712 8911
3715 8910 3716 8890 3714 8890 3706 8888
TIME...MOT...LOC 0943Z 269DEG 45KT 3710 8903
HAIL...0.75IN
WIND...60MPH
$$
Smith737
WWUS53 KPAH 070956
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
356 AM CST TUE MAR 7 2017
KYC007-071005-
/O.EXP.KPAH.SV.W.0041.000000T0000Z-170307T1000Z/
Ballard KY-
356 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BALLARD COUNTY WILL
EXPIRE AT 400 AM CST...
The storm which prompted the warning is moving out of the county.
Therefore the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Paducah.
LAT...LON 3708 8916 3709 8916 3709 8914 3712 8911
3715 8910 3716 8890 3714 8890 3706 8888
TIME...MOT...LOC 0955Z 269DEG 45KT 3710 8886
$$
SmithWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 2:50 AM CST, 43 minutes earlier.
Area forecast discussion, Mar 7, 2:50 AM CST, 43 minutes before
Area Forecast Discussion National Weather Service Paducah KY 250 AM CST Tue Mar 7 2017 .SHORT TERM...(Today through Thursday night) Issued at 250 AM CST Tue Mar 7 2017 Will be canceling the TOR watch shortly. Band of convection will continue to move from west to east across the area early this morning. Should be out of the area by this afternoon with clearing skies on tap. Dry weather will be the rule tonight through Wednesday night with weak high pressure in control. A boundary will settle south into the area Thursday. Increasing moisture Thursday night with the presence of the front may yield showers and isolated thunderstorms. Used a model blend across the board for temps and weather. HRRR/RAPTL for short term trends. .LONG TERM...(Friday through Monday) Issued at 250 AM CST Tue Mar 7 2017 Cool northwesterly flow aloft will dominate the weather picture through most of the extended forecast period. The only exception is a brief overrunning type situation early in the weekend. Most medium range model indications are that a pcpn shield will develop over the entire PAH forecast area starting late Fri night, with a probable switch from rain to snow for mainly the northern half of the region both Fri night and Sat night as the atmospheric column diurnally cools. Currently, up to an inch of snow is possible early Sat morning north of I-64, with only a few tenths to a dusting south of there. As ground and pavement temperatures are quite warm at this time, this will be mainly on grassy and elevated surfaces, with little to no impact expected. Pcpn could end as all snow in the eastern Pennyrile region late Sat night as colder air sweeps into the region on northerly surface winds behind the mid level shortwave trof axis. The best (all liquid) QPF during this event will be Sat afternoon...around a third of an inch of rain at most locations. Sat/Sat night should be the coldest of the extended forecast period, with highs in the 40s and lows mostly below freezing. This should be followed by a slow warming trend and a return to warmer southerly low level flow by Mon, with highs in the 50s. Another pcpn event appears possible just beyond Day 7 (Mon). Especially beyond the weekend, confidence in the current extended forecast scenario is not high because of recent inconsistency in the model solutions. && .AVIATION... Issued at 1120 PM CST Mon Mar 6 2017 Main challenge with the 06z TAF continues to be non convective winds and timing of main convective line of thunderstorms. Kept non-thunderstorm wind gusts in the 30-40 kt range but they could be even higher at times, ahead of the passage of the convective line. Will keep wind shear outside of the main convective line as well. Main convective line will pass through during the overnight hours with rapidly improving conditions during the morning. Could see strong wind gusts within the convective line as well. Winds shift behind the line during the early morning hours to NW and become less gusty. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. &&
Hazardous weather outlook, Mar 6, 3:04 PM CST, 12 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 304 PM CST Mon Mar 6 2017 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-071100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 304 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Tonight A slight risk of severe storms is forecast for mainly the western half of the region, with a marginal risk of severe storms for much of the eastern half. An enhanced risk of severe storms will focus just to the west of our region, in the Missouri Ozarks. The primary severe weather hazard with storms will be damaging winds, with large hail and isolated tornadoes a possibility. The storm threat will occur along and ahead of an approaching cold front, and will last from late this evening into the overnight hours. As the front moves east through the area, the severe weather threat will gradually transition to a heavy rain threat, which may cause some localized flooding issues. Gusty winds outside of storm activity will also pose a heightened hazard, with gusts into the 30s mph tonight a possibility. Average winds may reach into the 20s mph. These winds will blow from south to north, and may cause issues for vehicular traffic, especially high profile units, on area roadways. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The cold front will complete its eastward movement and ultimate departure across our eastern third of the region Tuesday. A marginal risk of storms reaching severe limits cannot be ruled out. Likewise, heavy rain may still impact this area, mainly along and east of the Lakes and across the Pennyrile region of western Kentucky, Tuesday morning. Localized flood issues may occur. If a severe storm occurs, damaging winds will be the primary anticipated hazard. Strong surface winds into the 20s mph, with gusts into the 30s mph, will also remain a hazard, even outside of storms, until the front's final passage by early Tuesday afternoon. A chance of thunderstorms is forecast for the entire area Thursday night. Lightning and locally heavy rainfall will be the primary concerns. .SPOTTER INFORMATION STATEMENT... Spotters throughout the region should be prepared for activation late this evening through Tuesday morning. DH/DRS
In the hours before
Special weather statement, Mar 7, 1:53 AM CST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Paducah KY
153 AM CST TUE MAR 7 2017
MOZ076-086-087-100-107>109-070845-
Butler MO-Carter MO-Wayne MO-Bollinger MO-Cape Girardeau MO-Perry MO-
Ripley MO-
153 AM CST TUE MAR 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR BOLLINGER...EASTERN CARTER...
SOUTHWESTERN PERRY...NORTHEASTERN RIPLEY...WAYNE...NORTHWESTERN
BUTLER AND NORTHWESTERN CAPE GIRARDEAU COUNTIES UNTIL 245 AM CST...
At 152 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Fredericktown to near Sam A Baker State Park to
7 miles north of Ellsinore to near Handy. Movement was east at 45
mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Piedmont, Marble Hill, Greenville, Wappapello Lake Area, Sam A Baker
State Park, Ellsinore, Williamsville, Glen Allen, Brush Arbor, Lodi,
Milltown, Biehle, Alliance, Cascade, Patton, Hendrickson, Hunter,
Budapest, Shook and Daisy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.
&&
A tornado watch remains in effect until 500 AM CST for southeastern
Missouri.
LAT...LON 3705 9078 3722 9073 3728 9067 3727 9055
3732 9055 3731 9015 3762 9014 3761 8963
3731 8994 3705 9012 3663 9071 3690 9093
TIME...MOT...LOC 0752Z 268DEG 39KT 3757 9030 3723 9065 3704 9075 3677
9112
SmithLocal storm report, Mar 7, 2:02 AM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
202 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND DMG EVANSVILLE 37.98N 87.54W
03/07/2017 VANDERBURGH IN UTILITY COMPANY
POWER OUTAGE AFFECTING 538 CUSTOMERS ON EAST SIDE OF
COMMUNITY.
&&
SMITTYSpecial weather statement, Mar 7, 2:18 AM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Paducah KY
218 AM CST TUE MAR 7 2017
ILZ075>078-080>086-089-MOZ076-070915-
White IL-Jackson IL-Johnson IL-Wayne IL-Saline IL-Perry IL-
Edwards IL-Franklin IL-Hamilton IL-Williamson IL-Jefferson IL-
Wabash IL-Perry MO-
218 AM CST TUE MAR 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR WAYNE...NORTHWESTERN WABASH...
JEFFERSON...NORTH CENTRAL JOHNSON...NORTHWESTERN SALINE...FRANKLIN...
PERRY...NORTHWESTERN WHITE...EDWARDS...WILLIAMSON...JACKSON...
HAMILTON AND SOUTHEASTERN PERRY COUNTIES UNTIL 315 AM CST...
At 218 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Salem to near Biehle. Movement was east at
60 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Carbondale, Marion, Mount Vernon, Herrin, West Frankfort,
Murphysboro, Benton, Du Quoin, Pinckneyville, Carterville, Fairfield,
Johnston City, McLeansboro, Christopher, Albion, Rend Lake Area,
Sesser, Zeigler, Carrier Mills and De Soto.
A tornado watch remains in effect until 500 AM CST for southeastern
Missouri.
LAT...LON 3857 8782 3759 8873 3762 8987 3822 8930
3821 8915 3847 8914 3847 8870 3861 8869
TIME...MOT...LOC 0818Z 266DEG 51KT 3860 8885 3765 8976Special weather statement, Mar 7, 2:26 AM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Paducah KY
226 AM CST TUE MAR 7 2017
ILZ084-085-088-089-092-093-KYZ004-MOZ076-086-087-100-108>112-114-
070915-
Jackson IL-Union IL-Johnson IL-Alexander IL-Williamson IL-Pulaski IL-
Ballard KY-Butler MO-Bollinger MO-Cape Girardeau MO-Mississippi MO-
Ripley MO-Stoddard MO-Wayne MO-New Madrid MO-Scott MO-Perry MO-
226 AM CST TUE MAR 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR UNION...PULASKI...JOHNSON...
ALEXANDER...SOUTHWESTERN WILLIAMSON...SOUTHEASTERN JACKSON...
NORTHWESTERN BALLARD...NORTHERN MISSISSIPPI...SCOTT...SOUTHEASTERN
BOLLINGER...SOUTHEASTERN PERRY...CENTRAL NEW MADRID...SOUTHEASTERN
RIPLEY...SOUTHEASTERN WAYNE...BUTLER...CAPE GIRARDEAU AND STODDARD
COUNTIES UNTIL 315 AM CST...
At 225 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Biehle to near Glen Allen to near Shook to
near Maynard. Movement was east at 60 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Cape Girardeau, Marion, Poplar Bluff, Sikeston, Jackson, Dexter,
Charleston, Scott City, Anna, Chaffee, Cairo, Bernie, Bloomfield,
Jonesboro, Vienna, Advance, Oran, Miner, Benton and Clarkton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.
&&
A tornado watch remains in effect until 500 AM CST for southeastern
Missouri.
LAT...LON 3639 8997 3663 8996 3663 9015 3650 9022
3650 9069 3663 9070 3698 9020 3725 8999
3761 8964 3760 8871 3723 8903 3696 8919
3639 8992
TIME...MOT...LOC 0825Z 273DEG 51KT 3759 8975 3733 9007 3704 9021 3649
9091
SmithSpecial weather statement, Mar 7, 3:02 AM CST, 31 minutes before
Special Weather Statement
National Weather Service Paducah KY
302 AM CST TUE MAR 7 2017
ILZ092-MOZ087-070915-
Alexander IL-Cape Girardeau MO-
302 AM CST TUE MAR 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALEXANDER AND EAST
CENTRAL CAPE GIRARDEAU COUNTIES UNTIL 315 AM CST...
At 302 AM CST, Doppler radar was tracking a strong thunderstorm near
Dutchtown, or near Cape Girardeau, moving east at 45 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Cape Girardeau, Scott City, East Cape Girardeau and East Cape
Girardea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.
&&
A tornado watch remains in effect until 500 AM CST for southeastern
Missouri.
LAT...LON 3724 8946 3725 8946 3725 8949 3724 8951
3725 8961 3730 8961 3734 8943 3733 8936
3723 8936
TIME...MOT...LOC 0902Z 262DEG 40KT 3728 8961
SmithSpecial weather statement, Mar 7, 3:22 AM CST, 11 minutes before
Special Weather Statement
National Weather Service Paducah KY
322 AM CST TUE MAR 7 2017
ILZ088>090-092>094-KYZ001>007-MOZ110>112-114-071015-
Massac IL-Pope IL-Union IL-Johnson IL-Alexander IL-Pulaski IL-
Carlisle KY-McCracken KY-Ballard KY-Graves KY-Fulton KY-Hickman KY-
Livingston KY-Mississippi MO-Stoddard MO-New Madrid MO-Scott MO-
322 AM CST TUE MAR 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...PULASKI...
CENTRAL POPE...SOUTHERN JOHNSON...ALEXANDER...MASSAC...MCCRACKEN...
BALLARD...WESTERN FULTON...NORTHWESTERN LIVINGSTON...NORTHWESTERN
HICKMAN...CARLISLE...NORTHWESTERN GRAVES...MISSISSIPPI...EASTERN
SCOTT...NEW MADRID AND SOUTHEASTERN STODDARD COUNTIES UNTIL 415 AM
CST...
At 321 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Dongola to near Sikeston to near St.
Francis. Movement was east at 45 mph.
Winds 40 to 50 mph will be possible with these storms.
Locations impacted include...
Paducah, Sikeston, Metropolis, Charleston, Portageville, East
Prairie, New Madrid, Cairo, Hickman, Bernie, Lilbourn, La Center,
Miner, Bardwell, Wickliffe, Lone Oak, Clarkton, Gideon, Brookport and
Morehouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3641 8961 3640 8967 3643 8972 3640 8975
3641 8997 3663 8996 3663 9004 3686 8972
3739 8929 3738 8839 3685 8881 3651 8927
3650 8942 3646 8946 3647 8950 3650 8949
3650 8953 3646 8952 3643 8955 3638 8951
TIME...MOT...LOC 0921Z 269DEG 41KT 3734 8925 3687 8963 3649 9014The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 2:18 AM CST | Special Weather Statement | PAH | Edwards, Franklin, Hamilton, Jackson, Jefferson, Perry and 2 more | 57 min |
| Mar 7, 2:26 AM CST | Special Weather Statement | PAH | Alexander, Johnson, Pulaski, Union | 49 min |
| Mar 7, 3:02 AM CST | Special Weather Statement | PAH | Alexander | 13 min |
| Mar 7, 3:08 AM CST | Severe Thunderstorm Warning | PAH | Alexander | 37 min |
| Mar 7, 3:22 AM CST | Special Weather Statement | PAH | Alexander, Massac, Pulaski | 53 min |
| Mar 7, 4:14 AM CST | Severe Thunderstorm Warning | PAH | Massac, Pope | 31 min |
| Mar 7, 3:54 AM CST | Severe Thunderstorm Warning | PAH | McCracken | 25 min |
| Mar 7, 4:10 AM CST | Special Weather Statement | PAH | Caldwell, Carlisle, Crittenden, Fulton, Graves, Hickman and 4 more | 65 min |
| Mar 7, 5:06 AM CST | Special Weather Statement | PAH | Caldwell, Calloway, Christian, Hopkins, McLean, Muhlenberg and 2 more | 54 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.